# SDR FDEA2019112643078

- Difficulty date: November 24, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795504
- Condition: Cracked
- Location: Bs 1801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT SEAT TRACK FLANGE CRACKED AT STATION 1801 , X   = - 27.5 .  CABIN - MAIN DECK CARGO COMPARTMENT , CRACKED SEAT TRACK AT STATION 1801 X = - 27.5   REPAIRED BY SECTIONAL SEAT TRACK  REPLACEMENT FROM STATION 1731 TO STATION 1811 X   = - 27.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1 . REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100 .
